Psycho-Babble Medication Thread 240321

Shown: posts 1 to 8 of 8. This is the beginning of the thread.

 

Ace, Cosis, Nardil

Posted by ross co on July 9, 2003, at 15:04:28

guys dont ever come off of nardil. ever!!!!!!!!!!!!!!
my combo is not working for SP one bit and really not much for depression. tonight i start washout and will try to make it seven days and then start nardil again. ill never worry about side effects again unless they never go away. i cant believe the dramatic change. so this will be about my 6th time off and on nardil again.
do not come off!!!!!!!!!!!!!!!!!!!!!!!!
ross
any words of encouragment would help right now guys

 

Re: Ace, Cosis, Nardil ross co

Posted by Jack Smith on July 9, 2003, at 15:50:25

In reply to Ace, Cosis, Nardil, posted by ross co on July 9, 2003, at 15:04:28

> guys dont ever come off of nardil. ever!!!!!!!!!!!!!!
> my combo is not working for SP one bit and really not much for depression.

Have you ever tried parnate? I have read several of your posts regarding side effects and some of them aren't present with parnate. It may be worth a try and you have a chance to try it now.

Also, did you used to post under the name "ross" (without the "co" or "c"). There was a bunch of stuff about nardil under that name from about a year and a half ago.

Good luck,

JACK

 

jack smith

Posted by ross co on July 9, 2003, at 18:30:44

In reply to Re: Ace, Cosis, Nardil ross co, posted by Jack Smith on July 9, 2003, at 15:50:25

yes i was ross and still am. i would like to try parnate but i hear it still has the number one side effect i get and that is constipation. i hear its better for depression but is a bit worse in the social anxiety forum. everything would be set up great because i see my pdoc on the 15th and im agressive getting back on mao's
and we can try parnate. but i have been on and off nardil so long now i know how it works and how to dose it and everything to expect.
thanks alot jack
ross

 

Re: jack smith

Posted by cybercafe on July 9, 2003, at 18:58:35

In reply to jack smith, posted by ross co on July 9, 2003, at 18:30:44

> yes i was ross and still am. i would like to try parnate but i hear it still has the number one side effect i get and that is constipation. i hear its better for depression but is a bit worse in the social anxiety forum. everything would be set up great because i see my pdoc on the 15th and im agressive getting back on mao's
> and we can try parnate. but i have been on and off nardil so long now i know how it works and how to dose it and everything to expect.
> thanks alot jack
> ross

parnate is a great drug.... i have had constipation before (paxil etc) but didn't have a problem with parnate (you can always take some flaxseed or other supplements) ...

 

Re: Ace, Cosis, Nardil

Posted by cosis on July 9, 2003, at 22:21:22

In reply to Ace, Cosis, Nardil, posted by ross co on July 9, 2003, at 15:04:28

> guys dont ever come off of nardil. ever!!!!!!!!!!!!!!
> my combo is not working for SP one bit and really not much for depression. tonight i start washout and will try to make it seven days and then start nardil again. ill never worry about side effects again unless they never go away. i cant believe the dramatic change. so this will be about my 6th time off and on nardil again.
> do not come off!!!!!!!!!!!!!!!!!!!!!!!!
> ross
> any words of encouragment would help right now guys

When I came off Nardil it was awful, my anxiety returned full throttle and so did depression. I will never come off Nardil again :)

Glad your back on it Ross, It will kick in again soon and you will feel great :)

 

Re: Ace, Cosis, Nardil ross co

Posted by ace on July 10, 2003, at 0:41:52

In reply to Ace, Cosis, Nardil, posted by ross co on July 9, 2003, at 15:04:28

> guys dont ever come off of nardil. ever!!!!!!!!!!!!!!
> my combo is not working for SP one bit and really not much for depression. tonight i start washout and will try to make it seven days and then start nardil again. ill never worry about side effects again unless they never go away. i cant believe the dramatic change. so this will be about my 6th time off and on nardil again.
> do not come off!!!!!!!!!!!!!!!!!!!!!!!!
> ross
> any words of encouragment would help right now guys


Hey Ross,
Dude, I only thought you were thinking about going off it, I never knew you stopped. I knew it wouldn't work out Ross, but don't worry, just stay on it for good! I have mad the decision to be on it for life.

It's funny- I believe Nardil makes us feel so confident that we believe anything will work- even new drugs. But they don't 'cause Nardil kicks butt and dusts every other antidepressent. It is my life line bro!

Don't go off it again man. Please don't. Ross, how long have you been off it? If it hasn't been too long you might get away with it.

Man, I have a qstn about Zyprexa...with me every drug takes ages to kick in- Nardil takes 6 weeks, Zoloft 3 weeks (crap drug anyway), it seems like every drug takes time with me- its just my body.

I've been on Zyprexa for 1 week 2 days, although it has helped with anxiety, the OCD effects havent started. I read a lot of case reports saying for a lot OCD effects off Zyprexa can take 4-6 weeks. When did it happen for you? How long before your OCD was helped by the Zyprexa? Cause you were in total remmision with 75mg Nardil and 2.5 bid Zyprexa werent' you.

Anyhow man, take care, get back on that majic potion Nardil real quick. Can you get back on a low dose before 7 days? And then up the dose ASAP.

I'm batting 100% for you Ross, keep in contact,
Good luck mate,

Ace.

 

Re: Ace, Cosis, Nardil

Posted by djmmm on July 10, 2003, at 9:55:02

In reply to Ace, Cosis, Nardil, posted by ross co on July 9, 2003, at 15:04:28

> guys dont ever come off of nardil. ever!!!!!!!!!!!!!!
> my combo is not working for SP one bit and really not much for depression. tonight i start washout and will try to make it seven days and then start nardil again. ill never worry about side effects again unless they never go away. i cant believe the dramatic change. so this will be about my 6th time off and on nardil again.
> do not come off!!!!!!!!!!!!!!!!!!!!!!!!
> ross
> any words of encouragment would help right now guys

So you were on that very creative combo since the end of June?...it's only the begining of July...I'm sorry, but you are never going to get well unless you stick with a medication...as I remember, you were very defensive when I suggested that you re-think discontinuing an effective med (nardil) because of side-effects...

http://www.dr-bob.org/babble/20030624/msgs/237803.html

Just stick it out, you WILL get better

 

Re: Ace, Cosis, Nardil

Posted by ross co on July 10, 2003, at 11:00:43

In reply to Re: Ace, Cosis, Nardil, posted by djmmm on July 10, 2003, at 9:55:02

guys thanks alot. its a bad day so far today as it is day one on the washout. i have to go to work and am not looking forward to that. Ace hit it directly. he said what my pdoc said. Nardil makes us feel so confident that we think we could try new drugs and be better. but we only sink.
Ace the zyprexa took about 2 weeks for me to feel the full effects of it working. so hang in there and dont worry about anything.
thank you guys for putting me in my place
ross


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.